Translator Disclaimer
Spring 1999 Remark on a General Arithmetic Fourier Transform
Krystyna Grytczuk
Missouri J. Math. Sci. 11(2): 107-112 (Spring 1999). DOI: 10.35834/1999/1102107

Abstract

In this note we prove a general result connected with arithmetic Fourier transforms from which follows the main result given by Walker [1].

Citation

Download Citation

Krystyna Grytczuk. "Remark on a General Arithmetic Fourier Transform." Missouri J. Math. Sci. 11 (2) 107 - 112, Spring 1999. https://doi.org/10.35834/1999/1102107

Information

Published: Spring 1999
First available in Project Euclid: 23 November 2019

zbMATH: 1097.11506
MathSciNet: MR1694274
Digital Object Identifier: 10.35834/1999/1102107

Rights: Copyright © 1999 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.11 • No. 2 • Spring 1999
Back to Top